16 FL OZ
Get effective relief from allergies with a liquid allergy medicine that’s cherry-flavored and contains an antihistamine that helps you feel better when you need it.
Active Ingredient: Diphenhydramine HCI 12.5mg
Directions: 2-4 teaspoons (Each teaspoonful (5mL) contains: sodium 16mg)
Inactive Ingredients: citric acid, D&C Red #33, FD&C Red #40, flavor, sodium benzoate, sodium citrate, sodium saccharin, sorbitol, sucrose, water
Compare to Benadryl Allergy Liquid
Product ID: Q781-16-GCP
Inactive ingredients are subject to change. Please contact us for current ingredient information.Get a Quote